I have recently been diagnosed with boarder line hypertyroidism and im waiting to see a consultant. Some days i feel ok but some days i seem to feel so bad, have recently started getting really bad headaches does anyone know if that is related?? thanks.
yes it can be, in the cases of both hypo and hyperthyroidism. Unfortunately there has been little study done in the area and some physicians don't even think there is a relationship. But from my own personal experience with hypothyroidism there most definetely is.
Yes, I believe so....I have had bad headaches now for the 5th week in a row. I have Thyrotoxicosis (hyperthyroidism) that developed due to thyroiditis. So, yes, I believe headaches are related. I have felt like so septic, and it has affected my nerves, heart, lungs, skin, hair, metabolism, eyes, ears, muscles, etc. If it can affect so many organs, how can the doctors not think headaches are related?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.